Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 110, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 6, 2011, 3:37 PM EDT for Brantley County, Camden County, Charlton County, Georgia; Nassau County, Florida. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 3:37 PM EDT (19:37 UTC)
- Expired
- Jun 6, 2011, 4:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Nassau County, FL, Brantley County, GA, Camden County, GA, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 52 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 3:40 PM EDT | HAIL 0.5 | 3 Sw Tarboro, GA | DIME TO MARBLE SIZE HAIL |
| Jun 6, 3:45 PM EDT | HAIL 1.75 | 4 Wsw Tarboro, GA | PUBLIC REPORTED GOLF BALL SIZE HAIL. THE HAIL LASTED FOR ABOUT 20 MINUTES AND CAUSED MAJOR DAMAGE TO GARDEN PLANTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2634 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
671 WUUS52 KJAX 061937 SVRJAX FLC089-GAC025-039-049-062015- /O.NEW.KJAX.SV.W.0110.110606T1937Z-110606T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 337 PM EDT MON JUN 6 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTHERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA EXTREME NORTHERN NASSAU COUNTY IN NORTHEAST FLORIDA NORTHEASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA WESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA * UNTIL 415 PM EDT * AT 337 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES SOUTHEAST OF WINOKUR TO WINOKUR...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF WOODBINE TO 13 MILES WEST OF WOODBINE...AND MOVING NORTHWEST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINOKUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3086 8171 3082 8192 3103 8204 3111 8188 TIME...MOT...LOC 1937Z 151DEG 20KT 3093 8181 3106 8196 $$ ZAPPE
1 follow-up statement
633 WWUS52 KJAX 062011 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 411 PM EDT MON JUN 6 2011 FLC089-GAC025-039-049-062021- /O.EXP.KJAX.SV.W.0110.000000T0000Z-110606T2015Z/ BRANTLEY GA-NASSAU FL-CHARLTON GA-CAMDEN GA- 411 PM EDT MON JUN 6 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CAMDEN...NORTHEASTERN CHARLTON...EXTREME NORTHERN NASSAU AND SOUTHERN BRANTLEY COUNTIES WILL EXPIRE AT 415 PM EDT... ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3086 8171 3082 8192 3103 8204 3111 8188 TIME...MOT...LOC 2011Z 151DEG 20KT 3110 8192 3122 8207 $$ ZAPPE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:45 PM EDT, 52 minutes earlier.
Area forecast discussion, Jun 6, 2:45 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EDT MON JUN 6 2011 ...SCATTERED STRONG AND ISOLATED PULSE SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... .SHORT TERM...TONIGHT THROUGH THURSDAY... REST OF THIS AFTERNOON/EVENING...EAST TO WEST BACK DOOR FRONT AT THE SURFACE ACRS THE FORECAST AREA IN ADDITION TO SHORTWAVE PUSHING SOUTH ACRS THE REGION FROM THE SERN U.S. WILL TRIGGER SCTD THUNDERSTORMS THIS AFTERNOON AND EVENING. HAVE ADDED STRONG HAIL/WIND WORDING INTO THE GRIDS/ZFP TO ACCOUNT FOR SPS/SVR ISSUANCES LIKELY THROUGH SUNSET AND LINGERING UNTIL MIDNIGHT TONIGHT. STORMS WILL GENERALLY HAVE MOVEMENT FROM NORTH TO SOUTH BUT ERRATIC MOVEMENT FROM BOUNDARY/STORM COLLISIONS IS ALSO LIKELY AND WILL PROVIDE THE FOCUS FOR A FEW STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS POSSIBLE. TONIGHT...ANY SCTD STRONG/SVR STORMS SHOULD WIND DOWN BY MIDNIGHT WITH ISOLD ACTIVITY REMAINING POSSIBLE AFTER MIDNIGHT. PATCHY/AREAS OF FOG WILL DEVELOP...MAINLY IN AREAS THAT RECEIVE RAIN...BUT ALSO WILL MIX WITH SMOKE NEAR WILDFIRE LOCATIONS...WHERE LOCALLY DENSE SMOKE/FOG CONDS WILL BE POSSIBLE TOWARDS MORNING. LOWS GENERALLY AROUND 70 DEGREES. TUESDAY...LEFTOVER BOUNDARY ACRS NERN FL WILL PROMOTE ISOLD THUNDERSTORMS...MAINLY DURING THE AFTERNOON/EVENING HOURS ACROSS THE I-75 CORRIDOR BEFORE THEY PUSH WEST OF THE FORECAST AREA AFTER SUNSET. MAX TEMPS STILL SURGING INTO THE LOWER TO MID 90S OVER INLAND AREAS UNDER PARTIAL SUNSHINE...WHILE AREAS ALONG THE COAST WILL REMAIN IN THE UPPER 80S CLOSER TO THE DEVELOPING ONSHORE FLOW. WED/THU...HIGH WILL RE-BUILD ITSELF BACK OVER TOP OF THE REGION AND WITH DRY CONDS IN THE MID LEVELS...A RETURN TO MAINLY DRY CONDS WITH JUST AN ISOLD TSTM DURING THE AFTERNOON ACRS MARION COUNTY. MAX TEMPS WILL CONTINUE SURGE INTO THE LOWER/MID 90S OVER INLAND AREAS AND UPPER 80S ALONG THE COAST. .LONG TERM...FRIDAY THROUGH MONDAY... FRI...STILL REMAIN MAINLY DRY AS RIDGE LIFTS JUST EVER SO SLIGHTLY TO THE NORTH WITH ISOLD DAYTIME SHOWER/TSTM ACTIVITY PSBL ACRS NERN FL. STILL HOT WITH LOWER/MID 90S OVER INLAND AREAS. SAT/SUN/MON...RIDGE LOOSENS ITS GRIP ACRS THE FORECAST AREA AND MOISTURE LEVELS WILL SLOWLY INCREASE AS TROPICAL AIRMASS SLOWLY MOVES NORTHWARD UP THE FLORIDA PENINSULA THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...WITH A SLOW RETURN TO A MORE NORMAL-LIKE SUMMER DIURNAL TSTM PATTERN. HAVE LEFT CLIMO TYPE POPS STAND IN THE 30% RANGE FOR SUN/MON AS THIS TAKES PLACE...BUT NOT HIGH CONFIDENCE IN ANYTHING TO BREAK THE CURRENT LACK OF DAY-TO-DAY RAINFALL YET. MAX TEMPS WILL SLOWLY RETURN CLOSER TO NORMAL VALUES WITH HIGHS IN THE LOWER 90S INLAND AND UPPER 80S ALONG THE COAST. && .AVIATION...WILL BE DEALING WITH MVFR WITH TSTMS INTO THE EVENING HOURS. RECENT RAIN AREAS WILL LIKELY SEE SOME MVFR VSBYS ONCE AGAIN AFTER MIDNIGHT AS FRONT WASHES OUT OVER THE AREA. && .MARINE...LIGHT WINDS AND GENERALLY LOW SEAS WILL CONTINUE. MAY SEE SOME 5 FOOT SEAS IN OUR S OFFSHORE LEG ON TUE NIGHT AND WED AS STRONGEST E WINDS COMBINE WITH SOME SWELL. && .FIRE WEATHER...ALTHO A FEW INTERIOR SPOTS MAY SEE RH VALUES DROP TO NEAR 35 PERCENT...NO HEADLINES EXPECTED FOR TUE. RH VALUES WILL BE SLIGHTLY LOWER ON WED...AND A FIRE WX WATCH MAY BE REQUIRED DEPENDING ON ERC LEVELS AFTER TODAY'S RAINS AND IF SUSTAINED WIND SPEEDS CAN REACH 15 MPH. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 95 65 95 / 20 0 0 10 SSI 74 87 72 86 / 20 0 0 0 JAX 72 91 68 90 / 30 10 0 0 SGJ 72 90 71 89 / 40 20 0 0 GNV 68 95 65 94 / 50 20 0 0 OCF 69 95 67 94 / 50 20 10 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/CARROLL
Hazardous weather outlook, Jun 6, 4:55 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 455 AM EDT MON JUN 6 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 455 AM EDT MON JUN 6 2011 ...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES SOUTH TOWARDS THE AREA. THESE STORMS MAY BE STRONG AND PRODUCE STRONG AND GUSTY WINDS... FREQUENT CLOUD-TO-GROUND LIGHTNING...AND POSSIBLE HAIL. THE HONEY PRAIRIE WILDFIRE CONTINUES IN SOUTHEAST GEORGIA. SEVERAL OTHER WILDFIRES ARE BURNING IN FLAGLER AND SAINT JOHNS COUNTIES IN NORTHEAST FLORIDA. SOUTHWEST WINDS WILL PUSH THE SMOKE PLUMES NORTHEAST THIS MORNING. THE SMOKE PLUMES ARE EXPECTED TO MOVE WEST WITH THE SEA BREEZE THIS AFTERNOON WHICH MAY BRING SOME OF THE PLUMES INTO ST AUGUSTINE AS WELL AS THE JACKSONVILLE METRO AREA. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THESE FIRES MAY BE REDUCED TO A MILE OR LESS AND MOTORISTS SHOULD BE ALERT FOR SUDDEN VISIBILITY RESTRICTIONS. HOT TEMPERATURES WITH HIGHS IN THE UPPER 90S ARE EXPECTED DURING THE AFTERNOON OVER THE INLAND AREAS. HEAT INDICES WILL BE AS HIGH AS 102 DEGREES. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR THE REST OF THE PERIOD. HOT TEMPERATURES WITH HIGHS IN THE MID 90S ARE EXPECTED DURING THE AFTERNOONS OVER THE INLAND AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
In the hours before
Special weather statement, Jun 6, 3:12 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT MON JUN 6 2011
FLZ023-030>032-061945-
BAKER-BRADFORD-CLAY-UNION-
312 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...NORTHERN BRADFORD...SOUTHEASTERN BAKER AND NORTHEASTERN UNION
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 345 PM EDT...
AT 312 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHEAST OF ELLERBEE...OR 9
MILES NORTHEAST OF RAIFORD...MOVING SOUTH AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND ELLERBEE...RAIFORD...LAWTEY
AND JOHNSTOWN THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2994 8206 3000 8233 3025 8222 3023 8205
3019 8205 3018 8203 2997 8202
TIME...MOT...LOC 1912Z 010DEG 14KT 3015 8215
CARROLLSpecial weather statement, Jun 6, 3:23 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT MON JUN 6 2011
FLZ036-037-040-062000-
ALACHUA-MARION-PUTNAM-
323 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF MANNVILLE...OR 3 MILES
SOUTHEAST OF INTERLACHEN...MOVING SOUTHWEST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND MANNVILLE...INTERLACHEN...
HOLLISTER...ORANGE SPRINGS...LOCHLOOSA...JOHNSON AND HOG VALLEY
THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2937 8185 2940 8207 2957 8212 2975 8192
2961 8169
TIME...MOT...LOC 1923Z 040DEG 5KT 2959 8187
CARROLLSpecial weather statement, Jun 6, 3:28 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT MON JUN 6 2011
FLZ021-022-062000-
COLUMBIA-SUWANNEE-
328 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA AND EASTERN SUWANNEE COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF WINFIELD...OR 5
MILES NORTHWEST OF LAKE CITY...MOVING WEST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND WINFIELD...SUWANNEE
VALLEY...LAKE CITY...FIVE POINTS...WELLBORN...MCALPIN AND HOUSTON
THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3032 8297 3033 8276 3032 8275 3033 8273
3032 8272 3034 8267 3017 8260 3006 8287
3017 8300
TIME...MOT...LOC 1928Z 070DEG 7KT 3022 8274
CARROLLSpecial weather statement, Jun 6, 3:28 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT MON JUN 6 2011
FLZ025-062015-
DUVAL-
328 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 415 PM EDT...
AT 329 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ARLINGTON...MOVING SOUTH AT 5 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TALLYRAND...
SAN MARCO...RIVERSIDE...DOWNTOWN JACKSONVILLE AND ARLINGTON THROUGH
415 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3023 8153 3027 8168 3036 8174 3042 8173
3039 8154
TIME...MOT...LOC 1929Z 359DEG 6KT 3030 8162
ZAPPELocal storm report, Jun 6, 3:30 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FUNNEL CLOUD 3 W DOWNTOWN JACKSONVIL 30.34N 81.71W
06/06/2011 DUVAL FL TRAINED SPOTTER
A TRAINED SPOTTER REPORTED TWO BRIEF FUNNEL CLOUD
DEVELOPMENTS OVER THE MILL COVE SECTION OF THE ST JOHNS
RIVER.
&&
SANDRIKLocal storm report, Jun 6, 3:36 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG 4 WSW ARLINGTON 30.32N 81.67W
06/06/2011 DUVAL FL TRAINED SPOTTER
A TRAINED SPOTTER REPORTED AIRBORNE DEBRIS IN THE
VICINITY OF THE BLUE CROSS BUILDING NEAR RIVERSIDE. HE
ALSO REPORTED A POSSIBLE GUSTNADO CIRCULATION.
&&
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 2:09 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Ware | 51 min |
| Jun 6, 2:28 PM EDT | Special Weather Statement | JAX | Charlton | 47 min |
| Jun 6, 2:43 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 32 min |
| Jun 6, 2:51 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 24 min |
| Jun 6, 3:10 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton | 30 min |
| Jun 6, 3:14 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 46 min |
| Jun 6, 4:00 PM EDT | Special Weather Statement | JAX | Echols | 45 min |
| Jun 6, 4:21 PM EDT | Special Weather Statement | JAX | Brantley | 39 min |
| Jun 6, 4:27 PM EDT | Special Weather Statement | JAX | Brantley | 48 min |
| Jun 6, 4:41 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Brantley, Pierce, Wayne | 49 min |
| Jun 6, 4:49 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Pierce, Ware | 41 min |
| Jun 6, 4:52 PM EDT | Special Weather Statement | JAX | Wayne | 53 min |
| Jun 6, 5:07 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 38 min |
| Jun 6, 5:14 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce | 34 min |
| Jun 6, 5:19 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 13 min |
| Jun 6, 5:27 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 30 min |
| Jun 6, 5:36 PM EDT | Special Weather Statement | JAX | Pierce | 39 min |
| Jun 6, 5:37 PM EDT | Areal Flood Advisory | JAX | Brantley, Pierce, Wayne | 83 min |
| Jun 6, 5:41 PM EDT | Special Weather Statement | JAX | Bacon | 49 min |
| Jun 6, 5:46 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Jun 6, 5:48 PM EDT | Special Weather Statement | JAX | Pierce | 42 min |
| Jun 6, 5:51 PM EDT | Special Weather Statement | JAX | Jeff Davis | 39 min |
| Jun 6, 5:52 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Ware | 10 min |
| Jun 6, 5:53 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Coffee, Ware | 25 min |
| Jun 6, 5:58 PM EDT | Special Weather Statement | JAX | Echols | 47 min |
| Jun 6, 5:59 PM EDT | Special Weather Statement | JAX | Clinch | 46 min |
| Jun 6, 6:00 PM EDT | Special Weather Statement | JAX | Ware | 45 min |
| Jun 6, 6:09 PM EDT | Special Weather Statement | JAX | Atkinson | 51 min |
| Jun 6, 6:11 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Jeff Davis | 49 min |
| Jun 6, 6:43 PM EDT | Areal Flood Advisory | JAX | Bacon, Coffee, Jeff Davis, Ware | 92 min |
| Jun 6, 6:44 PM EDT | Special Weather Statement | JAX | Coffee | 46 min |
| Jun 6, 6:58 PM EDT | Special Weather Statement | JAX | Charlton | 47 min |
| Jun 6, 1:19 PM EDT | Special Weather Statement | JAX | Alachua | 41 min |
| Jun 6, 1:23 PM EDT | Special Weather Statement | JAX | Nassau | 37 min |
| Jun 6, 1:59 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| Jun 6, 2:00 PM EDT | Special Weather Statement | JAX | Baker | 45 min |
| Jun 6, 2:06 PM EDT | Special Weather Statement | JAX | Gilchrist | 39 min |
| Jun 6, 2:22 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Jun 6, 2:33 PM EDT | Special Weather Statement | JAX | Gilchrist | 27 min |
| Jun 6, 2:39 PM EDT | Special Weather Statement | JAX | Marion | 36 min |
| Jun 6, 2:42 PM EDT | Special Weather Statement | JAX | Saint Johns | 48 min |
| Jun 6, 2:48 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Jun 6, 2:58 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 32 min |
| Jun 6, 3:03 PM EDT | Special Weather Statement | JAX | Bradford | 27 min |
| Jun 6, 3:12 PM EDT | Special Weather Statement | JAX | Bradford | 33 min |
| Jun 6, 3:20 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 14 min |
| Jun 6, 3:23 PM EDT | Special Weather Statement | JAX | Putnam | 37 min |
| Jun 6, 3:28 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 32 min |
| Jun 6, 3:30 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 30 min |
| Jun 6, 3:32 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval | 43 min |
| Jun 6, 3:41 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 34 min |
| Jun 6, 3:47 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 28 min |
| Jun 6, 3:52 PM EDT | Severe Thunderstorm Warning | JAX | Gilchrist, Suwannee | 23 min |
| Jun 6, 3:55 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Jun 6, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Suwannee | 48 min |
| Jun 6, 4:00 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 45 min |
| Jun 6, 4:05 PM EDT | Special Weather Statement | JAX | Alachua | 25 min |
| Jun 6, 4:10 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Jun 6, 4:14 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 31 min |
| Jun 6, 4:27 PM EDT | Areal Flood Advisory | JAX | Marion | 63 min |
| Jun 6, 4:28 PM EDT | Special Weather Statement | JAX | Hamilton | 47 min |
| Jun 6, 4:34 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Union | 19 min |
| Jun 6, 4:39 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 36 min |
| Jun 6, 4:43 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 47 min |
| Jun 6, 4:46 PM EDT | Special Weather Statement | JAX | Baker | 44 min |
| Jun 6, 4:50 PM EDT | Special Weather Statement | JAX | Nassau | 40 min |
| Jun 6, 5:01 PM EDT | Special Weather Statement | JAX | Union | 44 min |
| Jun 6, 5:02 PM EDT | Special Weather Statement | JAX | Suwannee | 28 min |
| Jun 6, 5:08 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Union | 16 min |
| Jun 6, 5:11 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Jun 6, 5:13 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 17 min |
| Jun 6, 5:16 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 17 min |
| Jun 6, 5:31 PM EDT | Areal Flood Advisory | JAX | Suwannee | 59 min |
| Jun 6, 5:43 PM EDT | Special Weather Statement | JAX | Union | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.